Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

153 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Effects and dangers of steroids

Premium Questions

doctor1 MD

Had a cold and had both ears plugged up left one has cleared out a little but right one in not. Went to ENT and he gave me steroids to take for ten days is this normal or should i get a second ...

doctor1 MD

stage CKD and second, have the steroid injections likely had an effect on this? ...Hello, I've been getting steroid (epidural) injections -- two of them in the past two months ...

doctor1 MD

Hi, i had some steroid treatment aged 14 and want to ask about effects on receptors i understnd receptor density is dynamic, and after stopping the drug receptor numbers go back to normal. BUT how do we ...

doctor1 MD

ive been on steriods for 3 weeks 60mg a day for my hashimoto. ive droped down t0 40mg but ots made my brain fog so bad i cant function and also causing derealaztion. what can i do? i feel awful.

doctor1 MD

as it is a steroid and we all know steroid has lagre number of side effects. Doctor please let me know any safe ... skin specialist not to prescribe the steroid but he said if u would not take the steroid ...

Public Forum Discussions

doctor1 MD

side effects such as the effect on normal production of steroids in the body. What would that exactly ...I have been using steroid scalp application for my psoriasis for many years by now ...

doctor1 MD

My brother has stage 4 liver and adrenal cancer. He has had a side effect from the infusions he has ... are giving him Messadon ( not sure of spelling). It is helping , is this a steroid? ...

doctor1 MD

. Is it a steroid ? What are it s side effects? ...

doctor1 MD

will have any effect on myeloma status.kindly inform.also he is having some problems like tingling sesnsation.we r presuming it to b side effects of steroids.can it b possible.also from past few days he ...

doctor1 MD

Hello, I´m 27 years old and i want to start using steroids for muscle growth.The cycle i´m planing ... of dianabol 6 days a week for 6 weeks. I will use clomid 7 days after the cycle to avoid side effects ...

doctor1 MD

career by taking anabolic steroids(controlled) where i slowly up the doses gradually. are there any dangers taking steroids with G6PD? and if possible which steroids i should avoid at all cost, thanks ...

doctor1 MD

I am on steroids for a virus, but I do not think it is working, how long should it take and what dangers am I in if I keep taking the steroids? It is 50 MG pedisone and I have already had to go ...

doctor1 MD

steroids like derifylin and dexona. But then using them in 2 months or 3 months is i believe dangerous (she .... The medicines are not that effective as the days are passing. What is the best way to avoid such occurances ...

doctor1 MD

What is the effect of using steroids when the patient has hydrocele ? ...

doctor1 MD

I had a steroid shot about three weeks ago and was on two different antibiotics for 20 days ... with the steroid shot made me miss my period for this month? ...

Mobile Questions and Answers

doctor1 MD

Hello and welcome to HCM. Kamilari is a unique combination of natural ingredients based on the ancient Yoga & Ayurveda. It is clinically tested to be safe with no known side effects.

doctor1 MD

Hello and welcome to HCM, Long term steroid use suppresses immune system, thus, predisposing one to various infections especially opportunistic infections. Antibiotics will suppress the growth of particular micro-organism. Antibiotics will not interfere with the action of the steroids. However, they should be taken under supervision. Thanks and take care Dr Shailja P Wahal